# SDR 2016F00232

- Difficulty date: November 25, 2016
- Submitted: December 4, 2016
- Operation: General aviation
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26309
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 84706640192
- Condition: Perforated
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULICS LOSS SYSTEM A DURING TAXI.
